Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Allergic reaction to medication, Skin rashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   Hi
User :   i was wondering about mu condition, i have got tonislitis
Doctor :   Ok

User :   and i was at the dr yesterday and he gave me antibiotixc
Doctor :   Ok

User :   but i have got red spots all over my body
User :   and it is just spreading everywhere
Doctor :   Ok

Doctor :  
Is there itching sensation?
User :   it is little bit itching
User :   but not so much
Doctor :  
Doctor :  
This goes in favour of an allergic reaction
User :   just that they are everywhere can it be due to the tonsilitis?
Doctor :  
to the drugs you have taken
User :   oh u mean the antibiotics?
Doctor :   yes

User :   bec now im eating more antibiotic..bec of the tonsilitis in my throuth
Doctor :  
Doctor :  
May I know which one the Doctor prescribed?
User :   yes its Phenoxymethyl
User :   potassium tablets 250mg
Doctor :  
It could be different name
Doctor :  
Can you observe closely and give the name

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor